# SDR USAA2012050800012

- Difficulty date: April 15, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D53110396200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON SPLICE ON OUTBOARD SIDE OF SEAT TRACK AT FR24, Y1292.  REPLACED SPLICE ON OUTBOARD SIDE OF SEAT TRACK AT FR24, Y1292 IAW A319 SRM 53-72-11 & AIRBUS DRAWING D53233450.
